MAUDE Adverse Event Report: IMMUCOR, INC. CAPTURE-R READY-SCREEN (3); REAGENT RED BLOOD CELLS

IMMUCOR, INC. CAPTURE-R READY-SCREEN (3); REAGENT RED BLOOD CELLS
Catalog Number 0066815
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 10/12/2016
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Immucor technical support used a remote electronic connection method to assess the instrument test well image in question, which visually appeared negative.
 
Event or Problem Description
On (b)(6) 2016, a customer site in (b)(6) reported an unexpected negative antibody screen when using capture-r ready-screen (3) on a galileo echo instrument.

Brand Name
CAPTURE-R READY-SCREEN (3)
Common Device Name
REAGENT RED BLOOD CELLS
Manufacturer (Section D)
IMMUCOR, INC.
3130 gateway drive
norcross GA 30091 5625
MDR Report Key6103455
Report Number1034569-2016-00300
Device Sequence Number747402
Product Code KSZ
UDI-Device Identifier10888234001478
UDI-Public10888234001478
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
102707/5045
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source foreign,health professional,u
Initial Reporter Occupation Medical Technologist
Type of Report Initial
Report Date (Section B) 11/15/2016
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Medical Technologist
Device Expiration Date11/29/2016
Device Catalogue Number0066815
Device Lot NumberJ081
Was Device Available for Evaluation? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/12/2016
Initial Report FDA Received Date11/15/2016
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1